# SDR ASAA2015022010715

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,139 hours, 8,421 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GLIDE SLOPE CAPTURE, "A" AUTOPILOT NOSED OVER AT APPROXIMATELY 5-6 DEGREES IAW SECOND, LEVEL AT 3000 FT 4 DEGREES NOSE UP TO 1 DEGREE NOSE DOWN IN A SECOND, TO CAPTURE GLIDE SLOPE.  GLIDE SLOPE CAPTURE WAS AT 1 DOT LOW.  NOSE OVER BEGAN TO DIVERGE FROM GS THE AUTO PILOT BEGAN TO CORRECT NOSE UP AT SAME FAST RATE. DISENGAGED, PILOT, AND HAND FLOWN REST OF APPROACH AND LANDING. AUTOPILOT NORMAL DURING ALL OTHER PHASES.  ACFT GROUNDED.  PERFORMED DFCS BITE GROUP NR 20 FAULT REVIEW, NO RELEVANT FAULTS.  BITE GROUP NR 49 LAND VERIFY PASSES, NO FAULTS NOTED. ALSO ACCOMPLISHED ILS SYS TEST IAW MM 34-31-00-730-801, OPS NORMAL.  CLEARS MEL 22-20B, CN 0220013, REMOVED. REF LOG 11375220 FOR CAT STATUS.
